MathSciNet Relay Station
MathSciNet bibliographic data
MR732087 (85c:54067a) 54H20
Aoki, Nobuo On homeomorphisms with pseudo-orbit tracing property. Tokyo J. Math. 6 (1983), no. 2, 329–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement